American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16R10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Eli Aljadeff and Darrell Haile. Simple $G$-graded algebras and their polynomial identities. Trans. Amer. Math. Soc. 366 (2014) 1749-1771.
Abstract, references, and article information   
View Article: PDF

[2] Alexei Belov-Kanel, Louis H. Rowen and Uzi Vishne. PI-varieties associated to full quivers of representations of algebras. Trans. Amer. Math. Soc. 365 (2013) 2681-2722.
Abstract, references, and article information   
View Article: PDF

[3] Eli Aljadeff, Darrell Haile and Michael Natapov. Graded identities of matrix algebras and the universal graded algebra. Trans. Amer. Math. Soc. 362 (2010) 3125-3147. MR 2592949.
Abstract, references, and article information   
View Article: PDF

[4] Antonio Giambruno and Mikhail Zaicev. Codimension growth of special simple Jordan algebras. Trans. Amer. Math. Soc. 362 (2010) 3107-3123. MR 2592948.
Abstract, references, and article information   
View Article: PDF

[5] Elena V. Aladova and Alexei N. Krasilnikov. Polynomial identities in nil-algebras. Trans. Amer. Math. Soc. 361 (2009) 5629-5646. MR 2529907.
Abstract, references, and article information   
View Article: PDF

[6] Allan Berele and Amitai Regev. Asymptotic behaviour of codimensions of p. i. algebras satisfying Capelli identities. Trans. Amer. Math. Soc. 360 (2008) 5155-5172. MR 2415069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. P. Mishchenko, V. M. Petrogradsky and A. Regev. Poisson PI algebras. Trans. Amer. Math. Soc. 359 (2007) 4669-4694. MR 2320646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yu. A. Bahturin and M. V. Zaicev. Identities of graded algebras and codimension growth. Trans. Amer. Math. Soc. 356 (2004) 3939-3950. MR 2058512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Giambruno and M. Zaicev. Codimension growth and minimal superalgebras. Trans. Amer. Math. Soc. 355 (2003) 5091-5117. MR 1997596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Antonio Giambruno, Amitai Regev and Michail V. Zaicev. Simple and semisimple Lie algebras and codimension growth. Trans. Amer. Math. Soc. 352 (2000) 1935-1946. MR 1637070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alain D'Amour and Michel Racine. *-polynomial identities of matrices with the transpose involution: The low degrees. Trans. Amer. Math. Soc. 351 (1999) 5089-5106. MR 1603886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mátyás Domokos and Vesselin Drensky. A Hilbert-Nagata theorem in noncommutative invariant theory. Trans. Amer. Math. Soc. 350 (1998) 2797-2811. MR 1475681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mátyás Domokos. Relatively free invariant algebras of finite reflection groups. Trans. Amer. Math. Soc. 348 (1996) 2217-2234. MR 1363010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. E. Simons. The structure of rings in some varieties with definable principal congruences . Trans. Amer. Math. Soc. 331 (1992) 165-179. MR 1053116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1